Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

On medication for multiple cysts in ovaries. How to get rid of white vaginal discharge?

Answered by
Dr.
Dr. S Patra

OBGYN

Practicing since :2011

Answered : 4048 Questions

default
Posted on Thu, 14 Feb 2013 in Women's Health
Question: Hello Doctor,I asked you earlier also regarding my problems,am 28, married and and i am on the medication for multiple cysts in ovaries. I am taking glyphase and krimpson 35 from last three months.I want to know that how much more months these tablets to be taken or should can stop taking these tablets now.I am got one more problem since one month that I am getting white thick liquid with bad odour from vagina.Pls tell me that is it the side effect of these tablets or any other reason.I saw in some sites that it is because of some infection.,and some antibiotic to be taken for this problem, if so pls prescribe that what antibiotic to be taken for the same.And if it is because of the medicines that i am taking, then what needs to be done to get rid of the white discharge with bad odour.Pls help me, am really worried about this.
doctor
Answered by Dr. S Patra 3 hours later
Hello XXXXXXX,

Thanks for writing to us. I have gone through your medical history in detail.

I try to explain your query as follows:

1) The recommended treatment duration is 3 to 6 month with above said medicine. In case of large cyst or failed/resistant medical therapy, you should undergo surgical treatment by the means of laparoscopic procedure.

You should complete the course of treatment to regularize your period and improve fertility. To alter/stop taking those medicine, you should consult with your doctor.

2) White thick discharge with bad odor is due to fungal infection and most probably it is vaginal candidiasis. It is associated with diabetes / hyperinsulinaemia or combined OCP as a predisposing factor. Above those medicines are unlikely.

You should perform one swab test for vaginal discharge and urine routine & microscopic examination to confirm etiological agent. A pelvic examination with speculum is also performed.

Treatment basically depends on control of risk factor like blood sugar, using OCP etc. You may need antifungal medication (like fluconazole) for short course with vaginal cream/ suppository to get rid of this problem. Also you maintain genital hygiene properly.

Please consult with your gynecologist for proper medication and suggestive measures.

Do the following measures for life style modification:

1) Control body weight by regular physical exercise in the means of jogging/ walking/ treadmill. It certainly improves fertility problem.
2) Avoid stress by yoga/deep breathing regularly 20-30 times at a time.
3) Take healthy diet with avoidance of fatty/ salty food stuff.
4) Drink plenty of fluids/water and eat leafy vegetables &fresh fruits.
5) Periodic measurement of blood pressure (BP) and control of sugar.

Hope I have answered your query. If you have any further questions I will be happy to help.

Wish your good health in future.

Regards,
Dr Soumen
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. S Patra 8 hours later
Thank you Doctor, but I still having some doubts . You said that it is associated with diabetese, and it was my previous concern that I am taking glyciphase tablet for removing Cysts, am I going to become diabetic with the use of this tablet ? Is it not okay to stop taking glyciphase now and continue krimpson35 for another one month, What is the use of diabetic tablet in use of treatment of multiple tiny cysts?
You also said that that it may be associated with OCP, and I was told that krimpson 35 also acts as OCP. So when I will stop using these tablets , then problem of white discharge will also go.??
doctor
Answered by Dr. S Patra 1 hour later
Hello XXXXXXX,

Thanks for follow up query. I am giving answer according to your query.

1) You are not going to be diabetic by using glyciphase and it is the drug of choice for prevention of diabetes and improved fertility in case of ovarian cyst or PCOD.

2) You should continue both medicines at least 3-6 months for desired result. In addition, you should not stop taking glyciphase tablet.

3) Ovarian cyst or PCOD is more prone to develop type 2 diabetes or insulin resistance and interfere with ovulation or fertility. Therefore, you should have to continue glyciphase tablet throughout the course of treatment. Periodic blood sugar (FBS & PPBS) measurement is also required.

4) Though OCP is a predisposing factor, you should have to continue that medicine to improve fertility and regularization of period. With this combination, you can take antifungal medication (like fluconazole) for short course with vaginal cream/ suppository to get rid of white discharge problem.

Follow all suggestive measures as described on previous reply.

If you do not have any clarifications, you can close the discussion and rate the answer.

Take care of yourself.
Regards,
Dr Soumen.

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Ovarian cyst

doctor1 MD

hi...after removing copperIDU ..no periods..after checking up with doc she said Ovarian Cysts..nd given medicine of 3 days ...after 1 day of period ..again went for check up..she said its growing nd become bigger..given me DuolutonL..should i need to be worried abt this..or let it be disappear after 2-3 months..

doctor1 MD

Hey I have been told by my Obgyn that I have an ovarian cyst. It is the size of a plum. Last week it hurt to sit and it was a lot of pressure. Now I ve started BC pills and antibiotics the pain has sorta stopped. But I have noticed a lot of creamy white discharge... Could this be the cyst rupturing ???? I ain t having any cramps.

doctor1 MD

Hi i ve been having pain on the right lower side in the pelvic area. it mostly hurts when i am sitting or laying down on that side. it will hurt if i am standing for a long time and i think it s starting to affect my right hip also. could this be an ovarian cyst?

doctor1 MD

I have had a hysto about 12 years ago, it took several diffrent surge ryes before I ended up with a complete, the first thing that happened was I simply had a ovarian cyst rupture on a main artery and had internal bleeding, they did surgery and said if I woke of with a band aid on they were able to cartelize where I was bleed internally then I would wake up to a larger bandage and of course I had the larger band ad, I had endometriosis really bad and also on other overly along with cysteine so the did a simple surgery to see why I had so much pain and said my right overy Had grown partially back and so off to surgery I went, now 12 years later I have had a lot of pain that feels like a Charlie horse above my insistion.i know they said I still have endometriosis that some how was still living on somewhere, I had a surgery for scar tissue about 3 yrs ago and there was so much he said it was to where he almost didn t get his Instruments out and was about to have to open me back up, right one I have sever pain, what can this be causing my pain and Charlie horses if everything already gone

doctor1 MD

My 17 year old daughter has sharp pain on her left side of her abdomen and has thrown up twice. She doesn't have a fever , I'm just curious what this could be; the pain woke her up

doctor1 MD

Hello! I am a 61 year old female who is experiencing post-menopausal bleeding four years after menopause . I delivered two babies and then had my tubes tied when I was 26 in 1982. I developed Hodgkin's Lymphoma in 2005 and went into remission...

doctor1 MD

I have pain in my lower abdomen. Usually it is urine track infection. It comes more often. The last time I was at the doctor they did not fine iTunes track infection. It is very painful.